Regular Rings and Baer Rings.

Ancel C. Mewborn

Mathematische Zeitschrift (1971)

  • Volume: 121, page 211-219
  • ISSN: 0025-5874; 1432-1823

How to cite


Mewborn, Ancel C.. "Regular Rings and Baer Rings.." Mathematische Zeitschrift 121 (1971): 211-219. <>.

author = {Mewborn, Ancel C.},
journal = {Mathematische Zeitschrift},
pages = {211-219},
title = {Regular Rings and Baer Rings.},
url = {},
volume = {121},
year = {1971},

AU - Mewborn, Ancel C.
TI - Regular Rings and Baer Rings.
JO - Mathematische Zeitschrift
PY - 1971
VL - 121
SP - 211
EP - 219
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.